# SDR ASOA2014122311926

- Difficulty date: November 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,406 hours, 17,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RT LATCH PIN INTERCOSTAL BETWEEN BS 349 - 364 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  REMOVED  AND REPLACED  IAW SRM 51-42-21-001-001-A01 51-42-06-001-001-A01 AND DWG SH670-32075.  MAJOR REPAIR.
